Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kanmi

My stomach is killing me right now..

I'm still on antibiotics .. but currently i've been taking acidophilus, eating coconut oil and yogurt, 2 tbsps and one container of yogurt a day. Because my asshole dermatologist has had me on antibiotics for the past two years. And now anytime I try to go off them, it gets worse. I've been doing this for a few weeks now, maybe a week. I'm not sure. But my stomach hurts really bad. And I just got off my period. So it can't be that. And i'm about to start accutane soon. So I can't have my body being retarded.

So am I doing something wrong? My stomach is freaking out.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×